SVRA

Provisional Schedule

Southern California Historic Sports Car Festival Auto Club Speedway, Fontana, CA April 26 - 28, 2019

Thursday, April 25		
2:00pm – 6:00pm Registration & Load-in Friday, April 26		
7:00 am - 5:00 pm	Registration	
7:30am - 5:00pm	Tech Inspection	
8:00am Mandatory Drivers Meeting (Garage #2)		
8:30am	Group A	
8:50am	Group B	
9:10am	Group C	
9:30am	Group D	
9:50am	F4/FCC Practice	
10:20am	Group A	
10:40am	Group B	
11:00am	Group C	
11:20am	Group D	
11:40am	Group E Pro Trans Am (40min)	
12:20pm—1:20p	m LUNCH BREAK	

12:20pm—	-1:20pm LUNCH BREAK
1:20pm	Group A
1:40pm	Group B
2:00pm	Group C
2:20pm	Group D
2:40pm	F4/FCC Practice
3:10pm	Group A
3:30pm	Group B
3:50pm	Group C
4:10pm	Group D
4:30pm	Group E Pro Trans Am (40min)
5:10pm	End of on track activities
5:00pm	Welcome Party in garage #2

Saturday, April 27

/:30am—3:00pm Registra		ation
7:30am – 5:00pm Tech In		spection
8:00am Mandatory Drivers Meeting (Garage #2)		
8:30am	Groups 1, 3, 4	Practice
8:55am	Group 2	Practice
9:20am	Groups 5, 7, 11	Practice
9:45am	Groups 6, 12a	Practice
10:10am	F4/FCC	Qualifying
10:40am	Groups 8, 12b	Practice
11:05am	Group 10	Practice
11:30am	Group 9	Practice
11:55am	Pro Trans Am	Practice (30min)

12:30pm—1:30pm LUNCH BREAK

1:30pm	Groups 1, 3, 4	Qualifying
1:55pm	Group 2	Qualifying
2:20pm	Groups 5, 7, 11	Qualifying
2:45pm	Groups 6, 12a	Qualifying
3:10pm	F4/FCC	Feature Race 1
3:40pm	Groups 8, 12b	Qualifying
4:05pm	Group 10	Qualifying

Saturday, cont.	
-----------------	--

4:30pm	Group 9	Qualifying
4:55pm	Pro Trans Am	Qualifying
5:55pm	End of on track a	ctivities

SVRA

Sprint Series

Sunday, April 28

8:00am—12 nooi	n Registra	ition
8:28am	Blessing before r	aces
8:30am	Groups 1, 3, 4	Feature Race 1
8:55am	Group 2	Feature Race 1
9:20am	Groups 5, 7, 11	Feature Race 1
9:45am	Groups 6, 12a	Feature Race 1
10:10am	F4/FCC	Feature Race 2
10:40am	Groups 8, 12b	Feature Race 1
11:05am	Group 10	Feature Race 1
11:30am	Group 9	Feature Race 1

11:55am —12:55pm LUNCH BREAK & PARADE LAPS

12:15pm	Chapel Service	
12:55pm	Datsun Reunion	Feature Race
1:25pm	Pro Trans Am	Feature Race 70min
2:35pm	Groups 1, 3, 4	Feature Race 2
3:00pm	Group 2	Feature Race 2
3:25pm	Groups 5, 7, 11	Feature Race 2
3:50pm	Groups 6, 12a	Feature Race 2
4:15pm	Groups 8, 12b	Feature Race 2
4:40pm	Group 10	Feature Race 2
5:05pm	Group 9	Feature Race 2
5:30pm	End of on track activities	

SVRA TEST DAY GROUPS

Group A – SVRA Groups 1, 2, 3, 4, DOP

Group B - SVRA Groups 6, 8

Group C – SVRA Groups 10, 12

Group D – SVRA Groups 5, 7, 9, 11

Group E – Pro Trans Am

YOU MUST HAVE THE CORRECT COLOR STICKER ON THE WINDSHIELD OF YOUR RACE CAR

SVRA RUN GROUPS

SVRA Groups 1, 3, 4**
SVRA Groups 6, 12a**
SVRA Groups 2
SVRA Groups 8, 12b**
SVRA Groups 5, 7, 11**
SVRA Group 9
Pro Trans Am Series
SVRA Group 10

<u>Sunday's top 3 winners will go to garage #2 for Victory Circle</u>

<u>GARAGE RULES:</u> You are <u>not</u> allowed to run engines in the garages. Take your car outside and turn exhaust away from garage entrance. No refueling in garages. Violations might exclude you from further participation in the event.